# SDR UALA2011030701086

- Difficulty date: March 5, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 61,438 hours, 22,689 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sealant
- Condition: Missing
- Location: Threshold
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THERE APPEARS TO BE A LARGE LEAK IN THE PRESSURE CABIN.  OUTFLOW VALVE ALMOST FULLY CLOSED.  REPAIRED THRESHOLD ON DOOR 1R AND 2R ACCOUNT OF NO SEALANT BEHIND THRESHOLD PLATE ACCOMPLISHED LEAK CHECK'S UP TO 4 PSI AND NO LEAKS NOTED ON DOORS OR THRESHOLDS AFTER REPAIRS.
